# SDR UPS404923

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE FOUND CRACKS IN THE LOWER CHORD AT STATION 1000, BETWEEN STRINGERS 46 AND 47R AND STRINGERS 46 AND 47L.  MAINTENANCE REPLACED THE LOWER CHORD PARTLY WITH REPAIR KIT PER SRM 51-30-02.
